# SDR AALA202102269005

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 71,055 hours, 27,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT FLASHLIGHT NOT CHARGING.  REMOVED AND REPLACED FLASHLIGHT WITH BRACKET AT JUMP SEAT.
